# SDR IXXA9800022

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 255
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE D-CHECK INSPECTION, FOUND THE RIGHT WING LEADING EDGE RIB CRACKED AT STATION XFS 255.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF A REPAIR FILLER AND TWO REPAIR ANGLE DOUBLERS IN ACCORDANCE WITH FAA PER APPROVED DRAWING C88-R20 AND ENGINEERING ORDER 57-DC8-511.
